0
2013
Impact Factor

    Computing of the separated variables for the Hamilton-Jacobi equation on a computer

    2005, Vol. 1, No. 2, pp.  163-179

    Author(s): Grigoryev Y. A., Tsiganov A. V.

    We discuss an algorithm for calculating of the separated variables for the Hamilton-Jacobi equation for the wide class of the so-called L-systems on the Riemann manifolds of the constant curvature. We suggest a software implementation of this algorithm in the system of symbolic computations Maple and consider several examples.
    Keywords: integrable systems, Hamilton-Jacobi equation, separation of variables
    Citation: Grigoryev Y. A., Tsiganov A. V., Computing of the separated variables for the Hamilton-Jacobi equation on a computer, Rus. J. Nonlin. Dyn., 2005, Vol. 1, No. 2, pp.  163-179
    DOI:10.20537/nd0502001


    Download File
    PDF, 255.28 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License